# SDR SWAA2021031152688

- Difficulty date: March 2, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 43,931 hours, 22,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CEILING PANEL CENTER EMERGY DAMAGE MOUNT. / REMOVED AND REPLACED AFT LOWER CEILING PANEL CENTER EMERGY MOUNT AND INSTALLED TEMPER SEAL A50432 AS PER REF B737 AMM 35-51-01-960-802. AMM 20-10-14-400-801. OPS TEST FOUND NORMAL
